# SDR CALA2016121901117

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 57,774 hours, 20,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EXIT EMERGENCY LIGHT IS INOP. FWD RT DOOR ALSO GOES OUT AFTER 1 MIN OF BEING ON REPLACED M1694 BATTERY CHARGER & BATTERY REF AMM 33-51-06. OPS CK GOOD REF AMM 33-51-00
